Growth sequences for circle diffeomorphisms

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We obtain results on the growth sequences of the differential for iterations of circle diffeomorphisms without periodic points.

Original languageEnglish
Pages (from-to)320-331
Number of pages12
JournalGeometric and Functional Analysis
Volume17
Issue number1
DOIs
Publication statusPublished - 2007 Apr 1

Keywords

  • Circle diffeomorphism
  • Growth sequence

ASJC Scopus subject areas

  • Analysis
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Growth sequences for circle diffeomorphisms'. Together they form a unique fingerprint.

Cite this